# SDR ASAA2023061743626

- Difficulty date: June 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 39,530 hours, 12,591 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Switch
- Part number: QA07995
- Part serial: RF1010304
- Condition: Failed
- Location: #1 Engine
- Part time: 10,864 hours, 3,252 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE #1 FILTER BYPASS LIGHT ILLUMINATED ON LANDING ROLL. GROUNDED - YES. ACCOMPLISHED BITE TEST OF #1 ENG , RECENT STATUS , MESSAGE "73-31071" ENG 2 DUEL CHANNEL FAULT , CHECKED CDU INPUT MONITORING/ FUEL FILTER, FUEL FILTER IS CLOGGED SW 1 CH A SW 1 CHANNEL B. ACCOMPLISHED B737-900 FIM 73-65-TASK 801, REMOVED & REPLACED FUEL FILTER DIFF PRESS SW AN FUEL CLOGGING INDICATOR REF B737-900 AMM 73-34-01-000-801-FOO & 73-34-01-000-801-F00, OPS AND LEAK CK GOOD.
